Hello...I am 34 and on NYE I came down with the norovirus that had me vomitting for 9 hrs. It was very intense. The days to follow I got back from dehydration. I started to experience what felt like a tensioin headache that went away. So about a week after I had the bug I started to experience all day feeling of my head feeling fuzzy and lightheaded. my vision, balance, and thinking are fine during this. It went for a good week and a half of it being all day to now going a day or two fine, to when it happens it could feel like a wave sensation of it now and it comes a few times in the days that it does happen.
I saw the ENT when it was consistently happening. He doesn't feel it's sinus related because although I have had sinus headaches over the last few months and a drip, he feels it's not related. He feels the stomach bug impacted my inner ear somehow and that it is a vastibular neuritis. I saw my GP about 2 weeks later from him. THey said could be my thyroid meds being too high, they checked a CBC and all bw was normal. So now I am going to see a neurologist on 2/4. My mother has a benign tumor on her brain. This has me very worried that this could be a sign of a brain tumor. Is feeling I am getting common for concerns of a brain tumor? I am trying to ease my worries because I am obsessing over this,and will be til my appt!! View Thread
Thank you so much for your reply! This lightheaded fuzzy head thing was pretty much all day every day immediately following recovery from the stomach flu. It then started to subside about the 2nd week in January. I would say there is a good 5 days that I feel this a few times a day, to most of the day. Yesterday I felt good so I was able to go for a jog, but by evening I started to feel it again, and a headache on top of it. Today it has been all day. It seems to be pretty consistent, sadly. I am not sure exactly what they ran, they said they were doing a complete CBC and thyroid check, and only called to say all my levels were normal. I am worried because it came out of nowhere, I have never had issues with headaches, dizziness, and now it has been a month that I have been experiencing this, and it makes me nervous. The only other meds I take is a multi vit. Thank yous so much for your time!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.